MathSciNet Relay Station
MathSciNet bibliographic data
MR248091 (40 #1345) 10.32
Felʹdman, N. I. An elliptic analog of an inequality of A. O. Gelʹfond. (Russian) Trudy Moskov. Mat. Obšč. 18 1968 65–76.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement